# SDR SWAA2015022536883

- Difficulty date: January 5, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GND POWER RECEPTACLE SURROUND DOUBLER DOOR 114AR CUT OUT CRACKED, FWD SIDE BELOW LOWER DOOR HINGE.  REPAIRED DOUBLER IAW EA.
